# SDR WX0A2013122071794

- Difficulty date: December 17, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 18606
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOTH APU`S RUNNING A/C PACKS, EXHAUST ODOR IN CABIN.   REMOVED AND REPLACED LEFT AIR CYCLE MACHINE. OPS AND LEAK CHECKED OK IAW AMM 21-51-01.
